# SDR IPXA13M76676

- Difficulty date: January 2, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 49,857 hours, 8,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT WING BEADED DOUBLER CRACKED NEAR XOS 645.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS 643-648 IAW SRM 57-40-02,  REPAIR 15, FIG 203.  (MAJOR)
